# SDR CALA9801407

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN AFT CARGO FLOOR PANEL AT STA 950E.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, 53-10-7, 51-10-2, 51-30-2, AND MM 51-20-11.
